(18.234.255.5)
Users online: 2611    [ij] [ij] [ij] 
Email id
 

International Journal of Technology
Year : 2016, Volume : 6, Issue : 2
First page : ( 227) Last page : ( 232)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2016.00035.3

Partial Actions on Graphs

Sharma R.P.1, Parmar Rajni1, Kapil V.S.2

1Department of Mathematics, Himachal Pradesh University, Shimla-171005, India

2Department of Mathematics, Govt. College, Jukhala, Bilaspur-174033, India

*Corresponding Author Email: rp_math_hpu@yahoo.com

** vik_math@yahoo.com

Online published on 2 February, 2017.

Abstract

We define a partial action of a group on a graph and their partial orbits and stabilizers for partial graphs. Further some relations between partial orbits and stabilizers are proved. A relation between a-transitivity and P-transitivity of a partial graph is proved where α is a partial action of a groupG on the set of vertices and β is a partial action of a group G on the edge set of the graph.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
458,778,905 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.